# SDR CA051123005

- Difficulty date: November 20, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Skrsky S76A
- Aircraft time: 26,860 hours
- Engine: Allsn 250C30S
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Hose
- Part number: MS8005K280P
- Condition: Unserviceable
- Location: M/R Gearbox
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

WHILE GROUND RUNNING AIRCRAFT, OIL HOSE BURST AND DRAINED MGB OIL OVERBOARD.
